# SDR DALA2018091805641

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 68,778 hours, 50,421 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CRACKED TWO PLACES AFT SIDE OF NOSE COWL AFT BULKHEAD 6 O'CLOCK POSITION. REPLACED NR 1 NOSE COWL REF AMM 71-10-01.
